Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Irregular periods, affecting sex life. Treatment?

ok well i am 16 years old and well i ve always had a reular period but 2 months ago i started my period, as usual it lased 5 days,and well 2 weeks later i got my period again.. and it kind of surprised me but i tought it would be normal, but now i have been getting my period continously every two weeks and im hating it its affectin even my sex life . can anyone tell me why this is happening? please.
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
there are many reasons why you could be having frequent periods. at your age, the most common reason is due to a hormonal imbalance. this could be a thyroid or prolactin problem, or if could be due to polycystic ovarian syndrome (PCOS), or being overweight, or other possible causes. almost always, it is easily corrected by using birth control pills to regulate your cycles, which also have the added benefit if providing safe contraception. you need to speak with your fictive so that he/she can help you get your period back to normal. I hope this helps, please let me know if you have any more questions.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor